# SDR SWAA970505

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND A 3 INCH CRACK IN FUSELAGE SKIN AT BS 460.  REPAIRED PER BOEING SRM.
